# SDR A6WA201302624017

- Difficulty date: February 26, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 23,331 hours, 22,394 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Contactor
- Condition: Defective
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CRUISE RECEIVED A/C ESS BUS CAUTION MSG MOMENTARY, CB PANEL 1 CB C2 POPPED A/C ESS BUS XFER TO AC BUSS 2 ALONG WITH A/C ESS ALTERNATE STAT MSG.  AFTER 5 MINS RECEIVED A/C ESS BUS CAUTION AGAIN WITH CB PNL 2 CB C2 POPPED.  REMOVED AND REPLACED UTIL BUS CONTACTOR 1 IAW AMM 24-51-23 AND AWAC SUPP 09-023 OPS CHECK GOOD.
